Alert archive / New York / High Wind Warnings in 2009

High Wind Warning 2, NWS Binghamton, NY

December 9, 20097 counties in New York

NWS Binghamton, NY issued this high wind warning at Dec 9, 2009, 10:35 AM EST for 7 counties in New York. It took effect at Dec 9, 2009, 4:00 PM EST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 9, 2009, 10:35 AM EST (15:35 UTC)
In effect from
Dec 9, 2009, 4:00 PM EST
Expired
Dec 10, 2009, 9:27 AM EST
In force
17 hr
Issued by
NWS Binghamton, NY

Counties Cayuga County, NY, Madison County, NY, Oneida County, NY, Onondaga County, NY, Seneca County, NY, Steuben County, NY, Yates County, NY

The radar

The Binghamton radar (KBGM), 81 km from the middle of the area, began a volume at 15:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 3.6 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2009-12-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2009-12-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 980 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
980 m²/s²
0-3 km storm-relative helicity
1194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBGM 091535
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
1035 AM EST WED DEC 9 2009

...HIGH WINDS WILL IMPACT CENTRAL NEW YORK AND NORTHEAST
PENNSYLVANIA LATE TODAY THROUGH THURSDAY...

.AN INTENSE WINTER STORM WILL TRACK NORTHEAST ACROSS THE GREAT
LAKES TONIGHT AND INTO QUEBEC BY THURSDAY. THIS STORM WILL BRING
HIGH WINDS TO CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA
BEGINNING LATER TODAY AND CONTINUING THROUGH THURSDAY. DAMAGING
WINDS ARE EXPECTED ACROSS NORTH CENTRAL NEW YORK WHERE WINDS COULD
GUST IN EXCESS OF 60 MPH. THE REST OF CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA COULD SEE WIND GUSTS TO 50 MPH.

NYZ009-015>018-022-036-037-092345-
/O.NEW.KBGM.HW.W.0002.091209T2100Z-091211T0000Z/
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
MADISON-SOUTHERN ONEIDA-
1035 AM EST WED DEC 9 2009

...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM EST
THURSDAY. 

WINDS WILL SHIFT TO THE SOUTHWEST LATE THIS AFTERNOON AND INCREASE
TO 25 TO 35 MPH SUSTAINED...WITH GUSTS TO 60 MPH EXPECTED.

WINDS OF THIS MAGNITUDE CAN DOWN NUMEROUS TREES AND POWER LINES
LEADING TO WIDESPREAD POWER OUTAGES. TRAVEL COULD BECOME DANGEROUS
IN THE WARNING AREA AS TREES...LIMBS AND WIRES COULD BLOCK
SOME ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE
EXPECTED FOR AT LEAST AN HOUR...WITH FREQUENT GUSTS OF 58 MPH OR
GREATER. SIGNIFICANT DAMAGE TO TREES...POWER LINES...AND PROPERTY
ARE POSSIBLE WITH WINDS OF THIS MAGNITUDE. BE PREPARED FOR THE
POSSIBILITY OF TREES BLOCKING ROADS AND WIDESPREAD POWER OUTAGES.
AT HOME...YOU SHOULD BE PREPARED TO BE WITHOUT POWER FOR SEVERAL
DAYS. MAKE SURE YOU HAVE ADEQUATE SUPPLIES OF FOOD AND MEDICINE.

&&

$$

NYZ023>025-044>046-055>057-062-PAZ038>040-043-044-047-048-072-
092345-
/O.NEW.KBGM.WI.Y.0005.091209T2100Z-091211T0000Z/
SCHUYLER-CHEMUNG-TOMPKINS-CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-
DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
1035 AM EST WED DEC 9 2009

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM
EST THURSDAY. 

WINDS WILL SHIFT TO THE SOUTHWEST LATE THIS AFTERNOON AND INCREASE
TO 20 TO 30 MPH SUSTAINED...WITH GUSTS BETWEEN TO 50 MPH EXPECTED.
THE WINDS WILL BE STRONGEST OVER THE POCONO PLATEAU...CATSKILLS
AND OVER THE HILLS OF SOUTH CENTRAL NEW YORK.

WINDS OF THIS MAGNITUDE CAN DAMAGE SMALL TREES AND BRING DOWN
SOME POWER LINES...LEADING TO SPORADIC POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT LEAST
30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS OF THIS
MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND
WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL
LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA
KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH
PROFILE VEHICLES.

&&

$$
DJN
4 follow-up statements
000 
WWUS71 KBGM 091948
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
248 PM EST WED DEC 9 2009

...HIGH WINDS WILL IMPACT CENTRAL NEW YORK AND NORTHEAST
PENNSYLVANIA TONIGHT AND THURSDAY...

.AN INTENSE WINTER STORM WILL TRACK NORTHEAST ACROSS THE GREAT
LAKES TONIGHT AND INTO QUEBEC BY THURSDAY. THIS STORM WILL BRING
HIGH WINDS TO CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA
BEGINNING THIS EVENING AND CONTINUING THROUGH THURSDAY. DAMAGING
WINDS ARE EXPECTED ACROSS NORTH CENTRAL NEW YORK WHERE WINDS COULD
GUST IN EXCESS OF 60 MPH. THE REST OF CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA COULD SEE WIND GUSTS TO 50 MPH.

NYZ009-015>018-022-036-037-100400-
/O.CON.KBGM.HW.W.0002.091209T2100Z-091211T0000Z/
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
MADISON-SOUTHERN ONEIDA-
248 PM EST WED DEC 9 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY. 

SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH TONIGHT...WITH 
GUSTS TO 60 MPH EXPECTED. THE HIGH WINDS WILL LAST INTO THURSDAY
BEFORE SUBSIDING THURSDAY NIGHT. 

WINDS OF THIS MAGNITUDE CAN DOWN NUMEROUS TREES AND POWER LINES
LEADING TO WIDESPREAD POWER OUTAGES. TRAVEL COULD BECOME
DANGEROUS IN THE WARNING AREA AS TREES...LIMBS AND WIRES COULD
BLOCK SOME ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE
EXPECTED FOR AT LEAST AN HOUR...WITH FREQUENT GUSTS OF 58 MPH OR
GREATER. SIGNIFICANT DAMAGE TO TREES...POWER LINES...AND PROPERTY
ARE POSSIBLE WITH WINDS OF THIS MAGNITUDE. BE PREPARED FOR THE
POSSIBILITY OF TREES BLOCKING ROADS AND WIDESPREAD POWER OUTAGES.
AT HOME...YOU SHOULD BE PREPARED TO BE WITHOUT POWER FOR SEVERAL
DAYS. MAKE SURE YOU HAVE ADEQUATE SUPPLIES OF FOOD AND MEDICINE.

&&

$$

NYZ023>025-044>046-055>057-062-PAZ038>040-043-044-047-048-072-
100400-
/O.CON.KBGM.WI.Y.0005.091209T2100Z-091211T0000Z/
SCHUYLER-CHEMUNG-TOMPKINS-CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-
DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
248 PM EST WED DEC 9 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY. 

SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH TONIGHT...WITH GUSTS
TO 50 MPH EXPECTED. THE WINDS WILL BE STRONGEST OVER THE POCONO
PLATEAU...CATSKILLS AND OVER THE HILLS OF SOUTH CENTRAL NEW YORK.
THE STRONG WINDS WILL LAST INTO THURSDAY BEFORE SUBSIDING THURSDAY
NIGHT.

WINDS OF THIS MAGNITUDE CAN DAMAGE SMALL TREES AND BRING DOWN
SOME POWER LINES...LEADING TO SPORADIC POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT LEAST
30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS OF THIS
MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND
WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL
LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA
KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH
PROFILE VEHICLES.

&&

$$
DJN
000 
WWUS71 KBGM 100314
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
1014 PM EST WED DEC 9 2009

...HIGH WINDS WILL IMPACT CENTRAL NEW YORK AND NORTHEAST
PENNSYLVANIA TONIGHT AND THURSDAY...

.AN INTENSE WINTER STORM WILL TRACK NORTHEAST ACROSS THE GREAT
LAKES TONIGHT AND INTO QUEBEC BY THURSDAY. THIS STORM WILL BRING
HIGH WINDS TO CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA
BEGINNING THIS EVENING AND CONTINUING THROUGH THURSDAY. DAMAGING
WINDS ARE EXPECTED ACROSS NORTH CENTRAL NEW YORK WHERE WINDS
COULD GUST IN EXCESS OF 60 MPH. THE REST OF CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA COULD SEE WIND GUSTS TO 50 MPH.

NYZ009-015>018-022-036-037-101115-
/O.CON.KBGM.HW.W.0002.000000T0000Z-091211T0000Z/
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
MADISON-SOUTHERN ONEIDA-
1014 PM EST WED DEC 9 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY. 

SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH TONIGHT...WITH
GUSTS TO 60 MPH EXPECTED. THE HIGH WINDS WILL LAST INTO THURSDAY
BEFORE SUBSIDING THURSDAY NIGHT.

WINDS OF THIS MAGNITUDE CAN DOWN NUMEROUS TREES AND POWER LINES
LEADING TO WIDESPREAD POWER OUTAGES. TRAVEL COULD BECOME
DANGEROUS IN THE WARNING AREA AS TREES...LIMBS AND WIRES COULD
BLOCK SOME ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE
EXPECTED FOR AT LEAST AN HOUR...WITH FREQUENT GUSTS OF 58 MPH OR
GREATER. SIGNIFICANT DAMAGE TO TREES...POWER LINES...AND PROPERTY
ARE POSSIBLE WITH WINDS OF THIS MAGNITUDE. BE PREPARED FOR THE
POSSIBILITY OF TREES BLOCKING ROADS AND WIDESPREAD POWER OUTAGES.
AT HOME...YOU SHOULD BE PREPARED TO BE WITHOUT POWER FOR SEVERAL
DAYS. MAKE SURE YOU HAVE ADEQUATE SUPPLIES OF FOOD AND MEDICINE.

&&

$$

NYZ023>025-044>046-055>057-062-PAZ038>040-043-044-047-048-072-
101115-
/O.CON.KBGM.WI.Y.0005.000000T0000Z-091211T0000Z/
SCHUYLER-CHEMUNG-TOMPKINS-CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-
DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
1014 PM EST WED DEC 9 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY. 

SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH TONIGHT...WITH
GUSTS TO 50 MPH EXPECTED. THE WINDS WILL BE STRONGEST OVER THE
POCONO PLATEAU...CATSKILLS AND OVER THE HILLS OF SOUTH CENTRAL
NEW YORK. THE STRONG WINDS WILL LAST INTO THURSDAY BEFORE
SUBSIDING THURSDAY NIGHT.

WINDS OF THIS MAGNITUDE CAN DAMAGE SMALL TREES AND BRING DOWN
SOME POWER LINES...LEADING TO SPORADIC POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT LEAST
30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS OF THIS
MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND
WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL
LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA
KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH
PROFILE VEHICLES.

&&

$$
000 
WWUS71 KBGM 100841
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
341 AM EST THU DEC 10 2009

...HIGH WINDS WILL IMPACT CENTRAL NEW YORK AND NORTHEAST
PENNSYLVANIA THROUGH THURSDAY...

.AN INTENSE WINTER STORM WILL TRACK THROUGH QUEBEC ON THURSDAY.THIS
STORM WILL BRING HIGH WINDS TO CENTRAL NEW YORK AND NORTHEAST
PENNSYLVANIA INTO THURSDAY. DAMAGING WINDS ARE EXPECTED ACROSS
NORTH CENTRAL NEW YORK WHERE WINDS COULD GUST IN EXCESS OF 55 MPH.
THE REST OF CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA COULD SEE
WIND GUSTS BETWEEN 45 AND 50 MPH.

NYZ009-015>018-022-036-037-101645-
/O.CON.KBGM.HW.W.0002.000000T0000Z-091211T0000Z/
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
MADISON-SOUTHERN ONEIDA-
341 AM EST THU DEC 10 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

SOUTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE THIS MORNING...WITH
GUSTS TO 40 MPH EXPECTED. WINDS WILL INCREASE BY MID
MORNING...WITH GUSTS IN EXCESS OF 55 MPH EXPECTED DURING THE
AFTERNOON. THE HIGH WINDS WILL BEGIN TO SUBSIDE TONIGHT.

WINDS OF THIS MAGNITUDE CAN DOWN TREES AND POWER LINES LEADING TO
POWER OUTAGES. TRAVEL COULD BECOME DANGEROUS IN THE WARNING AREA
AS TREES...LIMBS AND WIRES COULD BLOCK SOME ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE
EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 58 MPH OR GREATER.
SIGNIFICANT DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE
POSSIBLE WITH WINDS OF THIS MAGNITUDE. BE PREPARED FOR THE
POSSIBILITY OF TREES BLOCKING ROADS AND WIDESPREAD POWER OUTAGES.
AT HOME...YOU SHOULD BE PREPARED TO BE WITHOUT POWER FOR SEVERAL
DAYS. MAKE SURE YOU HAVE ADEQUATE SUPPLIES OF FOOD AND MEDICINE.

&&

$$

NYZ023>025-044>046-055>057-062-PAZ038>040-043-044-047-048-072-
101645-
/O.CON.KBGM.WI.Y.0005.000000T0000Z-091211T0000Z/
SCHUYLER-CHEMUNG-TOMPKINS-CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-
DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
341 AM EST THU DEC 10 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

SOUTHWEST WINDS OF 15 TO 25 MPH WILL CONTINUE THIS MORNING...WITH
GUSTS TO 35 MPH EXPECTED. WINDS WILL INCREASE BY MID MORNING...WITH
GUSTS IN EXCESS OF 45 MPH EXPECTED THROUGH THE AFTERNOON. THE
WINDS WILL BE STRONGEST OVER THE POCONO PLATEAU...CATSKILLS AND
OVER THE HILLS OF SOUTH CENTRAL NEW YORK. THE STRONG WINDS WILL
BEGIN TO SUBSIDE TONIGHT.

WINDS OF THIS MAGNITUDE CAN DAMAGE SMALL TREES AND BRING DOWN
SOME POWER LINES...LEADING TO SPORADIC POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT LEAST
30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS OF THIS
MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND
WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL
LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA
KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH
PROFILE VEHICLES.

&&

$$

PN
000 
WWUS71 KBGM 101428
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
927 AM EST THU DEC 10 2009

...STRONG WINDS WILL IMPACT CENTRAL NEW YORK AND NORTHEAST
PENNSYLVANIA THROUGH TONIGHT...

.AN INTENSE WINTER STORM WILL REMAIN NEARLY STATIONARY OVER QUEBEC
INTO TONIGHT. THIS STORM WILL BRING STRONG WINDS TO CENTRAL NEW YORK
AND NORTHEAST PENNSYLVANIA INTO TONIGHT. AS THE STORM WEAKENS LATE
TONIGHT...EXPECT THE WINDS TO SUBSIDE. WIDESPREAD DAMAGING WINDS
ARE NO LONGER EXPECTED...THUS THE HIGH WIND WARNING HAS BEEN
DOWNGRADED TO A WIND ADVISORY OVER THE NORTHERN FINGER LAKES TO
WESTERN MOHAWK VALLEY. A WIND ADVISORY REMAINS IN EFFECT FOR THE
REST OF CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA THROUGH
TONIGHT. 

NYZ009-015>018-022-036-037-102230-
/O.CAN.KBGM.HW.W.0002.000000T0000Z-091211T0000Z/
/O.EXB.KBGM.WI.Y.0005.000000T0000Z-091211T0900Z/
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
MADISON-SOUTHERN ONEIDA-
927 AM EST THU DEC 10 2009

...WIND ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST FRIDAY. THE HIGH
WIND WARNING HAS BEEN CANCELLED. 

SOUTHWEST WINDS WILL RANGE FROM 20 TO 30 MPH WITH GUSTS BETWEEN
45 AND 50 MPH FOR THE REMAINDER OF TODAY INTO TONIGHT. WINDS WILL
DIMINISH LATE TONIGHT.

WINDS OF THIS MAGNITUDE CAN DAMAGE SMALL TREES AND BRING DOWN
SOME POWER LINES...LEADING TO SPORADIC POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT LEAST
30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS OF THIS
MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND
WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL
LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA
KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH
PROFILE VEHICLES.

LISTEN TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR LOCAL MEDIA FOR
LATER UPDATES ON THIS SITUATION. YOU CAN ALSO VISIT OUR WEBSITE
AT HTTP://WEATHER.GOV/BGM

&&

$$

NYZ023>025-044>046-055>057-062-PAZ038>040-043-044-047-048-072-
102230-
/O.EXT.KBGM.WI.Y.0005.000000T0000Z-091211T0900Z/
SCHUYLER-CHEMUNG-TOMPKINS-CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-
DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
927 AM EST THU DEC 10 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST FRIDAY. 

SOUTHWEST WINDS WILL INCREASE TO BETWEEN 20 AND 30 MPH THIS
AFTERNOON WITH GUSTS INCREASING TO BETWEEN 40 AND 50 MPH. THE
STRONGEST WINDS WILL BE FOUND OVER THE POCONO PLATEAU...CATSKILLS
AND OVER THE HILLS OF SOUTH CENTRAL NEW YORK. THE STRONG WINDS
WILL SUBSIDE LATE TONIGHT.

WINDS OF THIS MAGNITUDE CAN DAMAGE SMALL TREES AND BRING DOWN
SOME POWER LINES...LEADING TO SPORADIC POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT LEAST
30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS OF THIS
MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND
WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL
LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA
KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH
PROFILE VEHICLES.

LISTEN TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR LOCAL MEDIA FOR
LATER UPDATES ON THIS SITUATION. YOU CAN ALSO VISIT OUR WEBSITE
AT HTTP://WEATHER.GOV/BGM

&&

$$
DJN

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this high wind warning went out at Dec 9, 8:53 AM EST, 1 hour 42 minutes earlier.

Area forecast discussion, Dec 9, 8:53 AM EST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
853 AM EST WED DEC 9 2009

.SYNOPSIS...
MIXED PRECIPITATION WILL TAPER OFF TO RAIN SHOWERS BY AFTERNOON
AS THE WINTER STORM LOSES ITS GRIP ACROSS THE REGION. AFTER THE
STORM PASSES...COLD AND BLUSTERY CONDITIONS ARE EXPECTED TO MOVE
IN LATE TONIGHT...WITH LAKE EFFECT SNOW SHOWERS OVER UPSTATE NEW
YORK DEVELOPING THURSDAY NIGHT AND CONTINUING THROUGH THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LATEST AS OF 850 AM...UPDATED ZONES...GRIDS...AND WINTER WEATHER
MESSAGE AS PRECIPITATION IS RAPIDLY CHANGING TO RAIN...SLEET AND
FREEZING RAIN. IN ADDITION PRECIPITATION IS ALSO QUICKLY TAPERING
OFF. WILL KEEP WINTER WEATHER ADVISORY UNTIL NOON AS ROADS REMAIN
SLIPPERY MANY AREAS. ALSO HAVE WIND ADVISORY CRITERIA WINDS ON-
GOING...DECIDED TO COVER THIS IN THE WINTER WEATHER ADVISORY
MESSAGE FOR SIMPLICITY.

PREVIOUS MESSAGE...
STORM SYSTEM IS CRANKING ACRS THE MIDWEST THIS MRNG...WITH 987MB
LOW CENTERED JUST NORTH OF ST. LOUIS. LARGE SWATH OF SNOW HAS MVD
INTO UPSTATE NY AND EXTENDS SOUTH INTO SRN/CNTRL PA. SUPPLY OF CLD
AIR COURTESY OF SFC HIPRES HAS SET UP ACRS THE CWA...WITH DWPTS
STILL NR 20 OVR EASTERN SXNS. 00Z SOLNS HAVE TRENDED JUST A LITTLE
CLDR AND THIS CERTAINLY SEEMS REASONABLE GIVEN CURRENT CONDS.

LATEST RUC/NAM/GFS BUFKIT SNDGS INDICATED ALL SNOW INTO NEPA THRU
09Z...THEN BEGINNING TO MIX WITH SLEET AT LOWER ELEVATIONS AND -FZRA
ABV 1500FT. THIS TRANSITION WILL TAKE PLACE SLOWLY THRU 14Z...THEN CHG TO
ALL RAIN BTWN 14Z-16Z. P-TYPE A LITTLE TRICKY IN THE POCONOS AS CLD
AIR POTENTIALLY GETS LOCKED IN ACRS THE HIGHER TERRAIN FOR A TIME
THIS MRNG. THUS...HV PLAYED ARND A LITTLE WITH THE WORDING AND TRIED
TO TIME TRANSITION VIA HRLY WX GRIDS THRU ABOUT 16Z.

FURTHER NORTH INTO TWIN TIERS...EXPECT A GRADUAL CHG-OVR AFT 12Z
WITH MODERATE SNOW UP UNTIL THEN. AS WARM LAYER WORKS ITS WAY
NORTHWARD SNOW WILL MIX WITH SLEET THRU 16Z FOR AREAS BTWN THE
BORDER AND THE NEW YORK THRUWAY THEN CHG TO RAIN AFT THIS TIME.
POCKETS OF FZRA WILL BRIEFLY BE POSSIBLE ACRS HIGHER TERRAIN THRU
THIS TIME AS WELL.

AREAS FM THE MOHAWK VLY DOWN INTO WRN CATS WILL HANG ONTO FROZEN
PCPN THE LONGEST...POSSIBLY UNTIL 18Z OR SO. WITH FCST QPF UPWARDS
OF 0.75 INCHES FOR TODAY WARNING CRITERIA IS NOT OUT OF THE QUESTION
FM ABOUT NRN ONEIDA DOWN INTO OTSEGO AND EASTERN DELAWARE.

HV OPTED NOT TO UPGRADE THESE AREAS AT THIS TIME. STILL SOME
QUESTION AS TO HOW MUCH OF A MIX WILL OCCUR AFT 16Z AS SOME AREAS
MAY TRANSITION TO SLEET/-FZRA BY NOON. THIS WUD CUT DOWN ON SNOW
AMNTS AND MAY RESULT IN AMNTS FALLING JUST SHORT OF CRITERIA WITH
ACCUMS NR 6 INCHES. ONE OTHER CAVEAT THAT HAS BEEN EVIDENT SINCE
LAST NIGHT/S MODEL RUNS IS THE HEIGHT OF THE DENDRITE LAYER. SNOW
GROWTH REGION BTWN 15-20KFT LEADS ME TO BELIEVE THAT SNOW WILL BE
MORE ON THE ORDER OF FINE NEEDLES AND MAY NOT ACCUMULATE AS RAPIDLY
AS WOULD BE NEEDED FOR 7+ INCHES. HWVR TREMENDOUS OMEGA FIELDS MAY
BE ENUF TO OVERCOME THAT AND WILL HV TO KEEP A CLOSE EYE ON AMNTS
ACRS THE MOHAWK VLY/WRN CATS THIS MRNG.

ONE WORRISOME TREND IS MODELS DVLPNG MID-LVL FRONTOGENESIS OVR TWIN
TIERS AND CATSKILLS BTWN 09Z-12Z. VRY STRONG SE LL FLOW OF 70-80KTS
WILL RESULT IN TREMENDOUS LIFT AND LKLY THE HEAVIEST PD OF SNOW DRG
THIS TIME. SNOWFALL RATES MAY EASILY TOP ONE INCH PER HR DRG THIS
TIME.

BY AFTN...MOST AREAS WILL TRANSITION OVR TO ALL RAIN WITH POSSIBLE
EXCEPTION OF FAR ERN CNTYS. BUFKIT SNDG FOR KUCA INDICATES A PD OF
-FZRA FOR HIGHER ELEVATIONS FOR A GOOD PART OF THE DAY. ALTHO PCPN
WILL BE DIMINISHING AS DRY SLOT MVS IN...STILL ENUF MOISTURE
LINGERING FOR A CHC OF -FZRA BTWN 18Z-00Z.

AS IF P-TYPE IS NOT ENUF...DRY SLOT WILL WORK IN THIS AFTN ALONG
WITH A VRY UNSTABLE MID-LAYER WITH 700-500MB LAPSE RATES OF > 7 C/KM.
THIS MAY GIVE THE AREA ISOLD THUNDER BUT WILL KEEP IT OUT OF THE
GRIDS FOR NOW TO CUT DOWN ON THE BULK...ESPECIALLY GIVEN THE SMALL
LIKELIHOOD.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
EXPECT A RAIN/SNOW MIX OVR THE AREA THIS EVNG BFR BL COOLS ENUF FOR
ALL SNOW AFT 03Z. FLOW WILL ALIGN FM 240-250...KEEPING LK EFFECT
WELL NORTH OF FA INITIALLY. MAY SEE SNOW SHOWERS DROP INTO FINGER
LKS TWD DAYBREAK BUT CHCS OF ANYTHING SIGNIFICANT ARE SLIM TO NONE
THRU TONIGHT AS SHEAR IS VRY STRONG AND FLOW STILL SWRLY ENUF TO
KEEP IT MORE CONFINED ALONG THE LAKE SHORE.

SW WINDS WILL INCRS LATE TONIGHT AND CONTINUE OVER THE NEXT 24 HRS.
MOS GUIDANCE AND BUFKIT SNDGS FOR LK PLAIN INDICATING POTENTIAL FOR
WIND ADVISORY AS PLENTY OF LOW-LVL MIXING WILL BE PRESENT AND WINDS
JUST OFF THE SFC INCRS TO 35 AND EVENTUALLY NR 40KTS DRG THE DAY
THUR AND INTO THUR NGT. WITH TIMING STILL 18-24 HRS AWAY AND WINTER
HEADLINES CURRENTLY IN PLACE...WILL PASS ON ISSUING WIND HEADLINES
AT THIS TIME. HWVR WILL KEEP WORDING IN HWO AND ALLOW NEXT SHIFT TO
ISSUE ONCE OTHER HEADLINES EXPIRE.

FLOW NEVER QUITE ALIGNS ITSELF TO BE FAVORABLE FOR LES ACRS NRN
ZONES ON THURSDAY PER LATEST NAM GUIDANCE. WILL CONT TO ADVERTISE
SCT SNOW SHOWERS FOR FINGER LKS AND MOHAWK VLY BUT NOTHING
SIGNIFICANT EXPECTED DRG THE DAY.

MAY FINALLY SEE LE DROP INTO NRN ONEIDA THUR NGT...ALONG WITH LK
ERIE BAND EXTENDING INTO FINGER LKS. ALTHO TOO EARLY FOR ANY
HEADLINES...WILL ALSO MENTION LK EFFECT SNOW FOR TUG HILL IN HWO AS
IT MAY BE AN EXTNDD PD OF LAKE SNOWS IN THE AREA THRU THE END OF THE
SHORT TERM.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
MODELS IN AGREEMENT WITH A SFC HIGH PRESSURE OVER THE MID ATLANTIC
STATES FOR SATURDAY NIGHT THROUGH THE BEGINNING OF THE WEEK. THIS
SHOULD ADD UP TO A QUIET SUNDAY AND MONDAY. BY MONDAY EVENING A
WEAK WARM FRONT WILL BEGIN TO AFFECT THE AREA. THIS WILL BRING THE
CHANCE FOR SOME MORE PRECIPITATION MONDAY NIGHT AND TUESDAY.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
IFR AND PRECIPITATION...CONSISTING OF SN...FZRA...AND RA...LOOK TO
BE THE MAIN FOCUS OF THE WEATHER FOR A GOOD PORTION OF THE DAY.
CEILINGS WILL GENERALLY BE IFR THROUGH THIS EVENING...WITH SOME
IMPROVEMENT POSSIBLE LATE THIS EVENING TO MVFR. VIS ARE
FLUCTUATING ALL OVER THE PLACE AND ARE...OF COURSE...LOWEST WITHIN
THE HEAVIEST BANDS OF PRECIPITATION. THERE IS A TRANSITION EXPECTED TOWARDS THE
END OF THE EVENT TO FZRA AND THEN RA...SOMETIME AFTER 15Z IN NY.
SOME AREAS IN NE PA HAVE ALREADY BEGUN TO SWITCH TO FZRA AND RA.
TONIGHT...AS CEILINGS BEGIN TO CLEAR...THERE MAY BE SOME FG
FORMATION.

WINDS ARE SPORADICALLY GUSTING ACROSS THE REGION. HOWEVER...THEY
LOOK TO BE REMAINING GENERALLY LESS THE 20KTS. THIS SHOULD BE THE
RULE FOR MOST OF THE DAY. THEY ARE EXPECTED TO PICK UP LATER
TONIGHT AND STRONG GUSTS FROM THE SW MAY BE POSSIBLE.

OUTLOOK...

WED EVENING...MVFR/IFR IN RAIN SHOWERS QUICKLY CHANGING TO SNOW
SHOWERS FROM W TO E. STRONG FRONT WITH WINDS SHIFTING TO THE
SOUTHWEST AND GUSTY.

THURSDAY THROUGH SATURDAY...OCCASIONAL MVFR/IFR IN LAKE EFFECT
SNOW SHOWERS PRIMARILY KRME/KSYR. REST OF AREA PRIMARILY MVFR/VFR.

SUNDAY...VFR.

&&

.CLIMATE...
THE RECORD FOR THE LONGEST PERIOD OF CALENDAR DAYS WITH LESS THAN
ONE INCH OF SNOW HAS ENDED AT 287 DAYS. THE SYRACUSE AREA HAD NOT
HAD AN INCH OR MORE OF SNOW ON ANY CALENDAR DAY SINCE FEBRUARY
24TH. SINCE MIDNIGHT...THE AIRPORT HAS MEASURED 3.4 INCHES OF
SNOW...THUS THE STREAK IS OVER. THIS DATA WAS ACCESSED FROM THE
THREADEX DATABASE USING DATA FROM THE SYRACUSE AREA...NOT JUST THE
AIRPORT. THESE RECORDS GO BACK TO 1902.

BELOW IS A LIST OF THE TOP 5 ALL TIME LONGEST STRETCHES WITHOUT AN
INCH OR MORE OF SNOW ON ANY CALENDAR DAY FOR SYRACUSE.

   YEAR				DAYS WITH LESS THAN AN INCH OF SNOW
1) 2009 	287 DAYS 	FEB 25TH TO DEC 8TH
2) 1946         276 DAYS	FEB 28TH TO NOV 30TH
3) 1998		274 DAYS	MAR 23RD TO DEC 21ST
4) 1978 	265 DAYS 	MAR 7TH TO NOV 26TH
5) 1941 	263 DAYS 	MAR 22ND TO DEC 9TH

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY UNTIL NOON EST TODAY FOR PAZ038>040-
     043-044-047-048-072.
NY...WINTER WEATHER ADVISORY UNTIL NOON EST TODAY FOR NYZ009-
     015>018-022>025-036-037-044>046-055>057-062.

&&

SYNOPSIS...PVN
NEAR TERM...DJN
SHORT TERM...PVN
LONG TERM...10
AVIATION...10
CLIMATE...
Hazardous weather outlook, Dec 9, 4:10 AM EST, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
410 AM EST WED DEC 9 2009

NYZ015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-100915-
YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG-
TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-TIOGA-
BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-
410 AM EST WED DEC 9 2009

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG WINDS BEHIND THE DEPARTING STORM SYSTEM WILL DEVELOP LATE
TONIGHT...CONTINUING THROUGHOUT THE DAY THURSDAY. SUSTAINED WINDS
OF 20 TO 30 MPH AS WELL AS GUSTS APPROACHING 45 MPH WILL BE
POSSIBLE DURING THIS TIME...ESPECIALLY ACROSS THE LAKE PLAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO FORWARD SNOW AND ICE ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE IN BINGHAMTON.

PAZ043-044-047-048-072-100915-
WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
410 AM EST WED DEC 9 2009

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG WINDS BEHIND THE DEPARTING STORM SYSTEM WILL DEVELOP LATE
TONIGHT...CONTINUING THROUGHOUT THE DAY THURSDAY. SUSTAINED WINDS
OF 20 TO 30 MPH AS WELL AS GUSTS OF 40 TO 45 MPH WILL BE
POSSIBLE DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO FORWARD SNOW AND ICE ACCUMULATIONS TO THE
NATIONAL WEATHER SERVICE IN BINGHAMTON.

NYZ009-100915-
NORTHERN ONEIDA-
410 AM EST WED DEC 9 2009

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG WINDS BEHIND THE DEPARTING STORM SYSTEM WILL DEVELOP LATE
TONIGHT...CONTINUING THROUGHOUT THE DAY THURSDAY. SUSTAINED WINDS
OF 20 TO 30 MPH AS WELL AS GUSTS APPROACHING 45 MPH WILL BE
POSSIBLE DURING THIS TIME.

IN ADDITION...COLD WESTERLY FLOW CROSSING LAKE ONTARIO WILL RESULT IN
LAKE EFFECT SNOW BY THURSDAY. THESE SNOWS WILL LIKELY AFFECT THE
AREA OFF AND ON THROUGH THE END OF THE WEEK. SIGNIFICANT SNOW
ACCUMULATIONS WILL BE POSSIBLE DURING THIS TIME ACROSS THE TUG
HILL PLATEAU.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO FORWARD SNOW AND ICE ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE IN BINGHAMTON.

PN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 10:35 AM ESTWind AdvisoryBGMBroome, Cayuga, Chemung, Chenango, Cortland, Delaware and 11 more41 hr

Nearby

High Wind Warnings in New York, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.